MathSciNet Relay Station
MathSciNet bibliographic data
MR1994069 (2004f:14022) 14C40 (14L30)
Borne, Niels Une formule de Riemann-Roch équivariante pour les courbes. (French) [An equivariant Riemann-Roch formula for curves] Canad. J. Math. 55 (2003), no. 4, 693–710.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement